# SDR C77A20161108001

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 24,830 hours, 14,379 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 415297101
- Part serial: 352
- Condition: Shorted
- Location: Horiz Stab
- Part time: 19,589 hours, 11,324 cycles
- Component: Horizontal Stab, Parkerhanfin
- Component part number: 4152001015
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT (ABOUT 15 MINUTES FROM SEA) THE CREW RECEIVED A STAB LOCK FAULT EICAS MESSAGE.  THEY HAVE DECLARED AN EMERGENCY AND WILL BE LANDING IN PDX.  PDX HAS BEEN NOTIFIED AND WAS ASSIGNED A GATE.  AN FCND WAS RECEIVED UPON LANDING AND THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FAULTING A SHORT ON THE HSTA MOTOR ASSEMBLY.  R&R HS-ACE IAW AMM 27-43-01, R&R RT HSTA MOTOR ASSEMBLY IAW AMM 27-42-03.  OPS CHECK GOOD OK FOR SVC.
